AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Minimal Resolutions via Algebraic Discrete Morse Theory
Michael Jöllenbeck, Phillips-Universität Marburg, Germany, and Volkmar Welker, Philipps-Universität Marburg, Germany
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2009; 74 pp; softcover
Volume: 197
ISBN-10: 0-8218-4257-9
ISBN-13: 978-0-8218-4257-7
List Price: US$62
Individual Members: US$37.20
Institutional Members: US$49.60
Order Code: MEMO/197/923
[Add Item]

Request Permissions

Forman's discrete Morse theory is studied from an algebraic viewpoint. Analogous to independent work of Emil Sköldberg, the authors show that this theory can be aplied to chain complexes of free modules over a ring and provide four applications of this theory.

Table of Contents

  • Introduction
  • Algebraic discrete Morse theory
  • Resolution of the residue field in the commutative case
  • Resolution of the residue field in the non-commutative case
  • Application to acyclic Hochschild complex
  • Minimal (cellular) resolutions for (\(p\)-) Borel fixed ideals
  • Appendix A. The bar and the Hochschild complex
  • Appendix B. Proofs for algebraic discrete Morse theory
  • Bibliography
  • Index
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia